advertisement
Question
Posted by: viv | 2003/02/13

RE: OVERWEIGHT

I was told about a drug known as Obex for obesity and that it raises your metabolism and helps to reduce your weight. I am 83 kgs and my height is 1.63. Ideally from reading about my weight, I should be between 62 - 67kg. Please advise wether this is a drug which could help me and what the side effects are

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Viv, it’s a very strong stimulant – the closest you can legally get to amphetamine. It shouldn’t be taken for longer than 6 weeks, is highly addictive and may cause a fairly severe depression when it is stopped. If you want a list of all the potential side effects, please let me know (just post it as a new question or I won’t get it). Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement